You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Quantum-Mechanical Central Limit Theorem
C. D. Cushen and R. L. Hudson
Journal of Applied Probability
Vol. 8, No. 3 (Sep., 1971), pp. 454-469
Published by: Applied Probability Trust
Stable URL: http://www.jstor.org/stable/3212170
Page Count: 16
You can always find the topics here!Topics: Hilbert spaces, Central limit theorem, Covariance, Mathematics, Perceptron convergence procedure, Gaussian distributions, Quantum mechanics, Quantum field theory, Probability distributions, Eigenfunctions
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The concepts of distribution operator, stochastic independence, convergence in distribution and normal distribution are formulated for pairs of canonically conjugate quantum-mechanical momentum and position operators. It is shown that if the sequence (pn, qn), n = 1, 2, ⋯ is stochastically independent and identically distributed with finite covariance and zero mean then the sequence of pairs of canonical observables p̄n = n-1/2(p1 + ⋯ + pn), q̄n = n-1/2(q1 + ⋯ + qn) converges in distribution to a normal limit distribution.
Journal of Applied Probability © 1971 Applied Probability Trust